# SDR 2001UALA02108

- Difficulty date: October 10, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Aircraft time: 62,060 hours, 36,050 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE FOUND DURING MAINTENANCE CHECK. MAJOR REPAIR ACCOMPLISHED.  REPAIRED DAMAGE.  OPERATIONS CHECK NORMAL.
